# SDR SIMA201007001

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 122,098 hours, 19,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P8530
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THAT THE EXIT MARKER SERVICE DOOR AND GALLEY CEILING PANEL SERVICE DOOR LIGHT WOULD NOT COME ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND CONNECTOR P8530 TO BE LOOSE, INSTALLED CONNECTOR IAW SWRM 20-50-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
